I had complete lose of potassium from vomiting and dirreaha shortly after getting hepatitis food poising and sever dehydration
I woke up one day and felt weak, cold, and like I had diarehea. I went to the bathroom and start having liquid waste leave my rectum and then felt nausious and started throwing up at the same time till I felt completely empty stomach and intestine. I had no energy or food left in my stomach and continued to dry heave. After about three days I went to the emergency room they told me I had hepatitis food poisoning .. sever dehydration. They gave me stuff for the nausia and filled my potassium up in a couple hours and gave me antibiotics for the hepatitis food poisoning. A couple months pass and I start felling nausious and like I had dirrehea again. I went to the bathroom and empy out everything this time more vomiting than dirreaha for a longer period than the dirrehea. When I was done I was so weak I couldn't move, couldn't eat, and could barely breath for about four days. I went back to the emergency room and they said I had almost died from my heart stoping because I had lost all my potassium and they had to admit me to continue feeding me potassium because my body was continuing to depleat of potassium as they were giving it to me. I was in the hospital for two days till my potassium was at a proper limit then they let me go and told me to see a gastrointerologyst. However, I don't have any insurance so that was impossible and all I was told was I had vomited and when I did I lost all my potassium every time I would throw up. I started taking potassium pills when I felt the same symptoms again and they would subside in about a week. I have it to a point I could get sick at any moment and not know but for now nothing. Could you please! tell me what this could possibably be?!!!!!!!!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.